Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008 (2008), Article ID 793512, 21 pages
http://dx.doi.org/10.1155/2008/793512
Research Article

Model-Matching-Based Control of the Beverton-Holt Equation in Ecology

Department of Electricity and Electronics, Faculty of Science and Technology, Institute of Research and Development of Processes, Campus of Leioa, Leioa Bilbao 48940, Spain

Received 24 July 2007; Revised 24 September 2007; Accepted 16 November 2007

Academic Editor: Juan Jose Nieto

Copyright © 2008 M. De La Sen and S. Alonso-Quesada. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. De La Sen and S. Alonso-Quesada, “Model-Matching-Based Control of the Beverton-Holt Equation in Ecology,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 793512, 21 pages, 2008. doi:10.1155/2008/793512